# SDR I5PA2024062488802

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,060 hours, 25,744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: DW0873
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX FINDING). ESI - AFT DET FAN MX MSG. REPLACED AFT CARGO SMOKE DETECTOR BLOWER PER AMM.
